Couldn't find what you looking for?

TRY OUR SEARCH!


I`m 42 years old woman and I want to enhance my lower libido.I have already tried Viagra to treat my erectile dysfunction, but nothing. It only gave me headache, irregular heat beats and my chest hurts. I`ve never tried, after using Viagra, to enhance my libido with natural sex boosters or drugs. Also, there are many female aphrodisiac, but I wouldn`t dare to try one of those after one bad experience.

Loading...


To enhance womens lower libido with Viagra is very hard, it works mostly for men. Viagra`s side effects are various, like the one you mentioned, headache, chest pain, heart beats, flushes, runny nose, malaise, visual disturbances, changes in blood pressure. Sexual dysfunction in women can be caused by stress, illness, anxiety, depression, relationship problems, or aging. Not only mental, the cause of your problem can be hormonal, vascular, neural or chemical. But, there are so many herbal aphrodisiacs to enhance women’s low libido, very effective and with no side effects. To enhance your libido it is very important to have a good, deep sleep, to be fit, to eat more fish (because of the fish oil), or even to practice yoga.
Reply

Loading...